# SDR RAIA00205162

- Difficulty date: May 10, 2002
- Submitted: May 31, 2002
- Operation: Air carrier
- Aircraft: N812HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145373
- Aircraft time: 3,225 hours, 2,739 cycles
- System (JASC): 3242 · Brake
- Part: Sensor
- Part number: 0132AFU1
- Part serial: B6188
- Condition: Reads High
- Part time: 636 hours, 550 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

5318-PIT- LEFT BRAKE TEMPERATURE HIGH DURING TAXI. MAINTENANCE DEFERRED IAW MEL. SUBSEQUENTLY CLEARED DMI BY REMOVING AND REPLACING THE BRAKE TEMP SENSOR.
